Two-sample repeated significance tests based on the modified Wilcoxon statistic

Slud, Eric, Wei, L. J. . Journal of the American Statistical Association 1982. 77 :862-868

Locate this article in:

Bibtex

@article{CIS-46103,
  Author = {Slud, Eric and Wei, L. J.},
  Title = {Two-sample repeated significance tests based on the modified Wilcoxon statistic},
  Journal = {Journal of the American Statistical Association},
  Volume = {77},
  Year = {1982},
  Pages = {862--868},
  Keywords = {Gaussian process, Logrank test, Gehan test}
}

Similar articles